# SDR SWIA202162874

- Difficulty date: September 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Part number: SH670335583
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL IS CORRODED BETWEEN F.S. 579 TO F.S. 677.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED THE LH SIDE SEAT RAIL BETWEEN FS 579 AND FS 677 IAW CRJ 700 AMM 53-00-49-000/400-801-A03. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED
